# SDR ASOA201201714

- Difficulty date: May 31, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 23,922 hours, 21,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 8 EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED NR 8 EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-21.  OPS CHECK GOOD.
